# SDR 05FDEA02671

- Difficulty date: August 26, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313501
- Condition: Damaged
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT FWD CARGO DOOR JAMB AFT EDGE AT STA 999 L-41R.  FWD CARGO DOOR JAMB AFT EDGE STA 999 L-41R SKIN REPAIRED AS PER SRM   53-50-00 FIG 16 VOL I.  MAJOR REPAIR PER GMM 6-2-100.
